# SDR SWAA2023012786252

- Difficulty date: December 29, 2022
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 56,870 hours, 33,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BULKHEAD PANEL SUPPORT AT ACB BS947 LBL10.<[01] EVALUATED CORROSION ON BULKHEAD SUPPORT BS 947 LBL 10 WL 179; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;[02] VERIFIED CORRECTIVE ACTION 1 AND THE MEASUREMENT TABLE.;[03] REMOVED DAMAGED BKD PANEL SUPPORT AT BS 947 LBL10 IAW SRM 51-40-02-0G-0; LOCATED AND DRILLED NEW BKD PANEL SUPPORT AT BS 947 LBL10 IAW SRM 51-40-05-0G-0; DWG 149A8110 AND AIPC 53-11-51-01. OK TO INSTALL.;[04] VERIFIED CORRECTIVE ACTION 3.;[05] INSTALLED NEW BKD PANEL SUPPORT AT BS 947 LBL10 IAW SRM 51-40-02-0G-0; DWG 149A8110 AND AIPC 53-11-51-01;[06] VERIFIED CORRECTIVE ACTION 5 AND MEASUREMENT TABLE.
